# SDR DALA2022101706694

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 DTE, 602910-14 FUSELAGE / MAIN FRAME / STA 1540 FRAME S-28R & S- 29R / CORROSION AND CRACK. CORRECTIVE ACTION: REF ERA 602910-14. (2451989)
